# SDR CALA2022090202241

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 777
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: None
- Part number: 146N871172
- Condition: Damaged
- Location: S-5r And S-6r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED STATION 1640 FUSELAGE FRAME WEB P/N 146N8 711-72 BETWEEN STRINGERS S-5R AND S-6R CHAFFED. THE DAMAGE WAS B LENDED SMOOTH PER THE REQUIREMENTS OF B757-200 SRM 53-00-07 ALLO WABLE DAMAGE 1, FIGURE 101, DETAIL II, WITH MINIMUM MEASURED REM AINING THICKNESS OF 0.067-INCH(ORIGINAL THICKNESS 0.080-INCH). T HE FRAME WEB IS FABRICATED FROM 0.080" THICK 7075-0 BARE SHEET P ER QQ-A-250/12,THEN HEAT TREATED TO -T6 CONDITION. THIS EC/RA FO R INTERIM A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE ACFT FROM SERVICE FINDING APPROVAL FOR DAMAGE TOLERANCEREQUIREMENTS." ONJANUARY 29, 2024 UNLESS ANOTHER 8110-3 FORM IS RECEIVED THE REPAIR INCORPORATED VIA ECRA 5302-01034 AT STA 1640, S5R-S6R IS APPROVED AS TIME LIMITED FOR 18MONTHS PENDING THE RESULTS OF THE REPAIR INCORPORATED VIA ECRA 5302-01034 AT STA 1640, S5R-S6R TOMC-APPROVAL FROM SC1ELBYC COMMENT IS APPROVED AS TIME LIMITED FOR 18 MONTHS PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE ACFT FROM SERVICE ON JANUARY 29, 2024 UNLESS ANOTHER 8110-3 FORM IS RECEIVED QC REVIEWED QC REVIEWED T/A: 29JAN24 MHU359555 RECORDS UPDATE
